# SDR IPXA10561258

- Difficulty date: July 1, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  NR 2 PYLON UPPER FRAME OTBD SIDE IS GOUGED AT NAC STA 137 UNDER PANEL NR 441AT.  R & R SPLICE PLATE IAW SRM 51-40-02-0G.
